|1, Composition: Paracetamol 650 mg |
2, Presentation: Box of 10 blisters x 5 tablets
3, Indication: For treatment of painful and/or febrile symptoms in cases of:
- Headache, cold, flu, musculoskeletal pains, sprain, arthralgia, backache...
4, Shelflife:24 months from the manufacturing date.
Please use contact form for send message directly to seller. Your message will be sent directly to the recipient and will not be publicly displayed.